# SDR ALG2004F00052

- Difficulty date: September 25, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N866AL
- Make and model: Skrsky S76C
- Aircraft serial: 760562
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2070A900
- Part serial: 1114
- Condition: Cut
- Location: Nlg
- Part time: 65 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING OUT THE NOSE WHEEL WHEN FLAT.  MAINTENANCE REMOVED AND REPLACED NOSE TIRE ASSY, OLD TIRE HAD CUT ON THE TREAD AREA, ALL WORK DONE IAW S-76C+ MM.
